Covering Morphisms of Local Topological Group-Groupoids


AKIZ H. F.

PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, vol.88, no.4, pp.603-606, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Review
  • Volume: 88 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.1007/s40010-017-0386-1
  • Title of Journal : PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES
  • Page Numbers: pp.603-606

Abstract

Let L be a local topological group whose underlying space has a universal cover. Then the fundamental groupoid pi(1) (L) becomes a local topological group-groupoid. In this paper, we prove that the slice category LTGpCov/L of covering moprphisms p : (L) over tilde -> L of local topological groups in which (L) over tilde has also a universal cover and the category LTGpGdCov/pi(1)(L) of covering morphisms q : (G) over tilde -> pi(1) (L) of local topological group- groupoids based on pi(1) (L) are equivalent.